# SDR IPXA2018032727884

- Difficulty date: March 12, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, WHILE CLEANING UPPER AUX FUEL TANK FOR NDT INSPECTIONS FOUND STRINGER 47 CRACKED AT X46, X17, X-17 & X-46.  REPAIRED THE STRINGER IAW SRM 57-10-03 REPAIR 1, FIGURE 201.   MAJOR
